# SDR 2006UALA01056

- Difficulty date: June 1, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 52,082 hours, 28,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE STRINGER SPLICE CHANNEL AT BS 360 & STR 14L AND AT THE INTERCOSTAL WEB AT BS 294 & STR 12L AS WELL AS THE INTERCOSTAL WEB AT BS 294 & STR 16L.
